Journal article icon

Journal article

Nonlinear filtering and measure-valued processes

Actions


Access Document


Publisher copy:
10.1007/s004400050131

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Probability Theory and Related Fields
Volume:
109
Issue:
2
Pages:
217-217
Publication date:
1997-01-05
DOI:
ISSN:
0178-8051
URN:
uuid:b33e6029-26d6-45f1-8198-c224d0ea88be
Source identifiers:
366638
Local pid:
pubs:366638

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP